MathSciNet Relay Station
MathSciNet bibliographic data
MR174655 20.29 (20.75)
Carter, R. W. Simple groups and simple Lie algebras. J. London Math. Soc. 40 1965 193–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement